# SDR DALA2021071904069

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 90,188 hours, 40,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 EMERGENCY LIGHTS IN AFT GALLEY AT 4L & 4R DOORS INOP. CORRECTIVE ACTION: REPLACED CHARGER & BATTERY M736 PER B757 AMM 33-51-07. CKS OK. (7845224)
